MathSciNet Relay Station
MathSciNet bibliographic data
MR1476398 35J65 (35B05)
Wang, Zhi-Qiang; Willem, Michel Existence of many positive solutions of semilinear elliptic equations on an annulus. Proc. Amer. Math. Soc. 127 (1999), no. 6, 1711–1714.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement